# SDR IPXA2023060893399

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 25,123 hours, 15,782 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 2214050523
- Part serial: NA
- Condition: Cracked
- Location: #1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#2 INLET COWL REAR SIDE O/B HAS A CRACK.REPAIRED AREA IAW SRM 54-10-00 REPAIR 12.
